Skip to main content

Andrei Borisovich Shidlovskii

This is a preview of subscription content, access via your institution.

Authors

Additional information

Dedicated to professor Shidlovskii on the occasion of his 90th birthday

__________

Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 11, No. 6, pp. 3–7, 2005.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Galochkin, A.I., Nesterenko, Y.V. & Chirskii, V.G. Andrei Borisovich Shidlovskii. J Math Sci 146, 5625–5628 (2007). https://doi.org/10.1007/s10958-007-0376-y

Download citation